MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CORP. LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS CORP. LIPASE COLORIMETRIC ASSAY; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Catalog Number 03029590322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: france.
 
Event or Problem Description
The customer complained of a questionable lipc lipase colorimetric assay result for 1 patient sample tested using two different application versions on a cobas 6000 c 501 module.The lipc result from one application version was 117 iu/l.The lipc result from the other application version was 30 iu/l.The erroneous result was released outside of the laboratory.There was no allegation of an adverse event.The cobas c501 serial number (b)(6).The patient sample was sent in for further investigation.The investigation is currently ongoing.

Brand Name
LIPASE COLORIMETRIC ASSAY
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS CORP.
9115 hague rd.
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague rd.
indianapolis, IN 46250
3175214343
MDR Report Key7788168
Report Number1823260-2018-02327
Device Sequence Number3491624
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number03029590322
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date08/16/2018
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown